Paper Title:
Some Properties of BSDEs Driven by a Simple Lévy Process with Continuous Coeffcient
  Abstract

In this paper, we mainly study the properties of solutions of backward stochastic differential equations (BSDEs) driven by a simple Lévy process, whose coefficient coeffcient is continuous with linear growth. A comparison theorem for solutions of the equations are obtained, we also show the equation has either one or uncountably many solutions.

  Info
Periodical
Edited by
Shaobo Zhong, Yimin Cheng and Xilong Qu
Pages
288-292
DOI
10.4028/www.scientific.net/AMM.50-51.288
Citation
S. Q. Zheng, D. C. Jin, S. Zhang, Y. M. Yang, J. P. Wang, "Some Properties of BSDEs Driven by a Simple Lévy Process with Continuous Coeffcient", Applied Mechanics and Materials, Vols. 50-51, pp. 288-292, 2011
Online since
February 2011
Export
Price
$32.00
Share

In order to see related information, you need to Login.

In order to see related information, you need to Login.

Authors: Shi Yu Li, Wu Jun Gao, Jin Hui Wang
Chapter 16: Computer-Aided Design/Engineering and Other Related Topics
Abstract:ƒIn this paper, we study the one-dimensional backward stochastic equations driven by continuous local martingale. We establish a generalized...
3801
Authors: Xin Liang, Fu Zhong Cong, Ming Juan Ma, Yu Zhang
Chapter 15: Dynamic Analysis of Processing
Abstract:The existence of periodic solutions for a class of even order delay differential equations is obtained. It is useful in the delay problem of...
2500
Authors: Shao Lin Ji, Lin Wang, Shu Zhen Yang
Chapter 7: Control and Automation, Theory and Applications
Abstract:In this paper, we study a stochastic recursive optimal control problem in which the system is governed by a forward-backward stochastic...
1742